Parabolic Presentations of the Super Yangian Y(glM|N) Associated with Arbitrary 01-Sequences

Yung-Ning Peng National Central University

Mathematical Physics Quantum Algebra mathscidoc:1701.22006

Communications in Mathematical Physics, 346, 313-347, 2016.1
No abstract uploaded!
Yangian, Lie superalgebra
[ Download ] [ 2017-01-16 17:44:15 uploaded by ynpncu ] [ 576 downloads ] [ 0 comments ]
@inproceedings{yung-ning2016parabolic,
  title={Parabolic Presentations of the Super Yangian Y(glM|N) Associated with Arbitrary 01-Sequences},
  author={Yung-Ning Peng},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170116174415078650110},
  booktitle={Communications in Mathematical Physics},
  volume={346},
  pages={313-347},
  year={2016},
}
Yung-Ning Peng. Parabolic Presentations of the Super Yangian Y(glM|N) Associated with Arbitrary 01-Sequences. 2016. Vol. 346. In Communications in Mathematical Physics. pp.313-347. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170116174415078650110.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved